# SDR CALA0600334

- Difficulty date: September 13, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N61304
- Make and model: Boeing 7373T0
- Aircraft serial: 23355
- Aircraft time: 61,624 hours, 31,931 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65617777
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/2" CRACK IN L-1 DOOR AFT NR 15 INTERCOSTAL STRINGER SPLICE AT STA 344-360, S15L.  A NEW STRINGER SPLICE CHANNEL WAS INSTALLED IAW ECRA 5311-01269 AND A DIP WAS INITIATED TO REINSPECT THE AREA.
